# SDR DALA2023012670679

- Difficulty date: January 20, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 136,083 hours, 19,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Bs 1307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE. BS 1307 I/B OF STR 39R ON PRODUCTION SPLICE STRAP , CORRECTIVE ACTION: C/W ALL INSTRUCTIONAL STEPS ON ER/A 604739-14 (2590721)
